# SDR SWAA2022111759807

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT RBL 20 BS 947. / [01] REMOVED AFT LOWER BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0.  NO ALLOWABLE DAMAGE AND SO PART IS REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02-0G-0 STEP 9.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECEIVED; LOCATED AND DRILLED NEW LOWER BULKHEAD SUPPORT P/N:149A8118U29 LOT#1507725-1; PO#889509 PER SRM 51-40-05-0G-0; OK TO INSTALL;[04] VERIFIED ITEM 3 CORRECTIVE ACTIONS. OK TO INSTALL.;[05] PARTS INFO;[06] INSTALLED NEW LOWER BULKHEAD SUPPORT P/N:149A8118U29 LOT#1507725-1; PO#889509 PER SRM 51-40-02-0G-0; AIPC 53-11-51-01; DWG#149A8117;[07] MEASURMENT TABLE NEEDS TO BE CORRECTED FROM MAJOR REPAIR TO MINOR REPAIR FOR PRIMARY STRUCTURE REMOVE AND REPLACE.;[08] UPDATED MEASUREMENT 19;[09] RII VERIFIED CORRECTIVE ACTION ITEM 5-8.;[10] MEASUREMENT FIELD ITEM 20 IS INCORRECT; PHOTO IS ATTACHED DUE TO LEVEL 2.;[11] UPDATED MEASUREMENT 20;[12] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
